Najib Ouled Azaiez
Najib Ouled Azaiez
Assistant Professor in Mathematics, King Faisal University
Verified email at kfu.edu.sa
Title
Cited by
Cited by
Year
The ring of quasimodular forms for a cocompact group
NO Azaiez
Journal of Number Theory 128 (7), 1966-1988, 2008
162008
Sur les chiffres des nombres premiers translatés
M Mkaouar, NO Azaiez, JM Thuswaldner
Functiones et Approximatio Commentarii Mathematici 51 (2), 237-267, 2014
52014
Formes quasi-modulaires sur des groupes modulaires co-compacts et restrictions des formes modulaires de Hilbert aux courbes modulaires.
NO Azaiez
42005
Algèbres de restrictions des formes modulaires de Hilbert
NO Azaiez
Comptes Rendus Mathematique 344 (11), 669-672, 2007
22007
Almost valuation property in bi-amalgamations and pairs of rings
NO Azaiez, MAS Moutui
Journal of Algebra and Its Applications 18 (06), 1950104, 2019
12019
Quantum algebra from generalized q-Hermite polynomials.
K Mezlini, NO Azaiez.
arXiv:1711.00434 [math-ph], 2017
12017
Restrictions of Hilbert modular forms
N OULED AZAIEZ
International Journal of Number Theory 5 (01), 67-80, 2009
12009
Anneau des formes quasi-modulaires sur un groupe co-compact
NO Azaiez
Comptes Rendus Mathematique 343 (8), 511-514, 2006
12006
Some commutative ring extensions defined by almost Bézout condition
NO Azaiez, MAS Moutui
Hacettepe Journal of Mathematics and Statistics 49 (1), 371-379, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–9